Alert archive / Kentucky / Tornado Warnings in 2025

Tornado Warning 1, NWS Louisville, KY

February 6, 2025Butler County, Grayson County, Ohio County, Kentucky

NWS Louisville, KY issued this tornado warning at Feb 6, 2025, 4:03 AM CST for Butler County, Grayson County, Ohio County, Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 6, 2025, 4:03 AM CST (10:03 UTC)
Expired
Feb 6, 2025, 4:30 AM CST
In force
27 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Butler County, KY, Grayson County, KY, Ohio County, KY

The radar

The Louisville radar (KLVX), 84 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
114 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
700 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
326 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

995 
WFUS53 KLMK 061003
TORLMK
KYC031-085-183-061030-
/O.NEW.KLMK.TO.W.0001.250206T1003Z-250206T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
403 AM CST Thu Feb 6 2025

The National Weather Service in Louisville has issued a

* Tornado Warning for...
  North central Butler County in south central Kentucky...
  Southwestern Grayson County in central Kentucky...
  East central Ohio County in central Kentucky...

* Until 430 AM CST.

* At 403 AM CST, a severe thunderstorm capable of producing a tornado
  was located 11 miles east of Hartford, moving east at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  north central Butler, southwestern Grayson and east central Ohio
  Counties, including the following locations... Horse Branch, Steff,
  Mount Pleasant, Post, Windy Hill, Tilford, Caneyville, Do Stop,
  Sadler, and Neafus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3737 8678 3745 8676 3751 8623 3733 8630
TIME...MOT...LOC 1003Z 267DEG 42KT 3741 8669 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

BJS
3 follow-up statements
434 
WWUS53 KLMK 061012
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
412 AM CST Thu Feb 6 2025

KYC031-183-061021-
/O.CAN.KLMK.TO.W.0001.000000T0000Z-250206T1030Z/
Butler KY-Ohio KY-
412 AM CST Thu Feb 6 2025

...THE TORNADO WARNING FOR NORTH CENTRAL BUTLER AND EAST CENTRAL OHIO
COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3751 8623 3733 8630 3738 8656 3739 8661
      3744 8662
TIME...MOT...LOC 1011Z 267DEG 42KT 3742 8655 

$$

KYC085-061030-
/O.CON.KLMK.TO.W.0001.000000T0000Z-250206T1030Z/
Grayson KY-
412 AM CST Thu Feb 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 AM CST FOR
SOUTHWESTERN GRAYSON COUNTY...

At 411 AM CST, a severe thunderstorm capable of producing a tornado
was located 15 miles west of Leitchfield, moving east at 50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Leitchfield, Caneyville, Ready, Steff, Millwood, Shrewsbury, Do Stop,
Sadler, Peth, and Black Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3751 8623 3733 8630 3738 8656 3739 8661
      3744 8662
TIME...MOT...LOC 1011Z 267DEG 42KT 3742 8655 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

BJS
677 
WWUS53 KLMK 061020
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
420 AM CST Thu Feb 6 2025

KYC085-061030-
/O.CON.KLMK.TO.W.0001.000000T0000Z-250206T1030Z/
Grayson KY-
420 AM CST Thu Feb 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 AM CST FOR SOUTH
CENTRAL GRAYSON COUNTY...

At 420 AM CST, a severe thunderstorm capable of producing a tornado
was located 8 miles southwest of Leitchfield, moving east at 50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Leitchfield, Caneyville, Millwood, Peth, Shrewsbury, and Black Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3735 8629 3740 8646 3744 8648 3751 8623
TIME...MOT...LOC 1020Z 266DEG 44KT 3743 8642 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

BJS
013 
WWUS53 KLMK 061033
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
433 AM CST Thu Feb 6 2025

KYC085-061042-
/O.EXP.KLMK.TO.W.0001.000000T0000Z-250206T1030Z/
Grayson KY-
433 AM CST Thu Feb 6 2025

...THE TORNADO WARNING FOR SOUTH CENTRAL GRAYSON COUNTY HAS
EXPIRED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

Remember, a Tornado Warning still remains in effect for southeastern 
Grayson County until 500 AM CST. 

&&

LAT...LON 3735 8629 3740 8646 3744 8648 3751 8623
TIME...MOT...LOC 1032Z 267DEG 42KT 3744 8626 

$$

CSG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Feb 6, 2:49 AM CST, 1 hour 14 minutes earlier. Its key messages:

  • * Strong to severe storms remain possible this morning, mainly across south-central Kentucky. * Widespread rain expected Friday night and Saturday. * Wintry precipitation possible early next week.
Area forecast discussion, Feb 6, 2:49 AM CST, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
349 AM EST Thu Feb 6 2025

.KEY MESSAGES...

*  Strong to severe storms remain possible this morning, mainly
   across south-central Kentucky.

*  Widespread rain expected Friday night and Saturday.

*  Wintry precipitation possible early next week.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 349 AM EST Thu Feb 6 2025

Sharp contrast in temps as a warm front lifts northward through
Kentucky, with temps surging into the 60s across south-central KY
but still in the 40s along and north of the I-64 corridor. Near the
boundary we have seen convection try to get going, but mostly being
sheared apart. A couple of the stronger cells did produce large hail
near Herrington Lake.

High-shear/low-CAPE environment exists along and just south of the
sfc boundary, and new convection is trying to develop from the
Pennyrile up into Hoosier National Forest, and any of that activity
that can develop far enough south to become sfc-based has the
potential to go severe. Strong low-level helicity supports a
supercell or tornado risk, but thus far there hasn't been overlap
between the stronger shear and an environment supporting sfc-based
storms. SPC carrying a Marginal risk into today, and we'll still
need to watch for any storms that can become rooted at the surface
until roughly mid-morning, when that activity will push far enough
south and east to be out of the more favorable shear.

Sfc low moving along the Ohio River will eventually push the front
back southward across Kentucky, but that will take a significant
portion of the day. Excessive rainfall is still in play anywhere
that sees repeated heavy rain, and there has been a swath of
rainfall around 2 inches across the Bluegrass region. Will let the
existing Flood Watch ride through mid-morning for areas along and
east of Highway 127.

Look for rain to taper off from north to south this afternoon and
evening, and temps dropping quickly into the 30s during the night
after a minimal daytime recovery.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Issued at 349 AM EST Thu Feb 6 2025

Weather whiplash will go through the weekend as we alternate between
chilly/dry days and warm/wet days under a progressive zonal flow.
Friday temps will be close to seasonal normals, and then
unseasonable warmth returns Saturday as the sfc boundary waves back
north as a warm front.

Currently no thunder in the forecast for Saturday, but the
environment will have at least strong deep-layer shear and the
timing in the afternoon/evening will give an outside chance for some
weak CAPE, so if we do get thunderstorms a few could become strong.

Shower and storm chances diminish Saturday night as the surface low
passes and trailing cold front passes through. Cold air returns for
Sunday in our continued roller-coaster likely temp pattern, although
the cold air looks to become more established as we head into the
new work week. Sunday highs are only expected back in the 40s, with
a dry forecast otherwise.

Sunday Night - Wednesday...

Plenty of uncertainty the first half of next week, as the overall
zonal pattern persists but we stay on the colder side of it this
time. A disturbance on Tuesday should be able to tap into a good
moisture supply, and wintry precipitation is in play at that time.
Confidence is not high enough to be very specific about it yet.
Minor river flooding is possible by early next week, especially on
the Green River.

&&

.AVIATION /06Z TAFS THROUGH 12Z FRIDAY/...
Issued at 1225 AM EST Thu Feb 6 2025

Widespread showers and a few thunderstorms will continue overnight,
with low-end MVFR to at times IFR cig and vis. The most extensive
coverage will be near LEX and SDF, but BWG will get in on storms at
times. Even outside of thunderstorms, a WSW low-level jet will also
support LLWS for most of the night.

Cold front works its way south and east across the Ohio Valley
during the daytime. Winds will come around to due west by late
morning, perhaps closer to midday at BWG. Modest post-
frontal surge will keep gusts up near 20 kt. However, moisture
remains trapped so expect cigs to remain below 2000 feet.
Intermittent IFR is still possible.

We'll start to scatter out by late afternoon with westerly winds
veering to NW in the evening.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch until 10 AM EST this morning for KYZ035>037-
     039>043-047>049-055>057-066-067.
IN...None.

&&

SHORT TERM...RAS
LONG TERM...RAS
AVIATION...RAS
Hazardous weather outlook, Feb 5, 9:15 PM CST, 6 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
1015 PM EST Wed Feb 5 2025

KYZ035>037-039>043-047>049-055>057-066-067-070315-
Franklin-Scott KY-Harrison KY-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Mercer-Jessamine-Clark KY-Boyle-Garrard-Madison-Casey-
Lincoln-
1015 PM EST Wed Feb 5 2025

...FLOOD WATCH IN EFFECT UNTIL 10 AM EST THURSDAY...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Thunderstorms will continue overnight. There is a risk of severe
storms with a threat of damaging winds, hail, and tornadoes.
Additional rainfall could result in flooding issues as well.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of storms is possible on Saturday afternoon and
evening. Some of those storms could become strong so stay up to date
of the latest forecasts.

Wintry weather is possible for early next week, although confidence
in specific details remains low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

GENERAL STORM MOTION OF THE DAY:

Storms will move from west to east around 50 to 60 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>034-038-045-046-053-054-061>065-
070>078-081-082-070315-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Spencer-Nelson-
Washington KY-Larue-Marion-Butler-Edmonson-Hart-Green-Taylor-Logan-
Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-
Clinton-
1015 PM EST Wed Feb 5 2025 /915 PM CST Wed Feb 5 2025/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Thunderstorms will continue overnight. There is a risk of severe
storms with a threat of damaging winds, hail, and tornadoes.
Additional rainfall could result in minor local flooding issues as
well.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Another round of storms is possible on Saturday afternoon and
evening. Some of those storms could become strong so stay up to date
of the latest forecasts.

Wintry weather is possible for early next week, although confidence
in specific details remains low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

GENERAL STORM MOTION OF THE DAY:

Storms will move from west to east around 50 to 60 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

13

In the hours before

Special weather statement, Feb 5, 11:38 PM CST, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Louisville KY
1238 AM EST Thu Feb 6 2025

KYZ040-046>048-054>057-060615-
Boyle KY-Mercer KY-Woodford KY-Jessamine KY-Marion KY-Washington KY-
Madison KY-Garrard KY-
1238 AM EST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT MERCER...SOUTHEASTERN
WOODFORD...NORTHWESTERN GARRARD...EAST CENTRAL MARION...JESSAMINE...
SOUTHEASTERN WASHINGTON...BOYLE AND NORTHWESTERN MADISON COUNTIES
THROUGH 115 AM EST...

At 1237 AM EST, Doppler radar was tracking a strong thunderstorm 8
miles east of Springfield, moving northeast at 70 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Nicholasville, Danville, Harrodsburg, Wilmore, Burgin, Perryville,
Mackville, Brumfield, Caldwell Manor, and Parksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3753 8509 3769 8518 3799 8461 3775 8443
TIME...MOT...LOC 0537Z 247DEG 60KT 3768 8506

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

CSG
Special weather statement, Feb 6, 12:15 AM CST, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Louisville KY
115 AM EST Thu Feb 6 2025

KYZ049-057-060645-
Clark KY-Madison KY-
115 AM EST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN CLARK AND NORTHEASTERN
MADISON COUNTIES THROUGH 145 AM EST...

At 115 AM EST, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Harris Ferry, moving northeast at 75 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Richmond, Harris Ferry, Goffs Corner, Vianna, Redhouse, Jackson
Ferry, Mina, Union City, Hunt, and Flanagan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3792 8399 3790 8399 3786 8401 3787 8403
      3784 8400 3783 8404 3785 8406 3782 8407
      3785 8408 3784 8409 3784 8410 3783 8411
      3781 8410 3782 8411 3781 8412 3776 8429
      3788 8435 3789 8434 3804 8403 3794 8397
TIME...MOT...LOC 0615Z 245DEG 64KT 3786 8424

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

CSG
Special weather statement, Feb 6, 1:00 AM CST, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Louisville KY
200 AM EST Thu Feb 6 2025

KYZ040-041-047>049-056-057-060730-
Mercer KY-Woodford KY-Fayette KY-Jessamine KY-Clark KY-Madison KY-
Garrard KY-
200 AM EST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MERCER...SOUTH
CENTRAL WOODFORD...NORTHWESTERN GARRARD...WEST CENTRAL CLARK...
JESSAMINE...NORTHWESTERN MADISON AND SOUTHEASTERN FAYETTE COUNTIES
THROUGH 230 AM EST...

At 200 AM EST, Doppler radar was tracking a strong thunderstorm 7
miles east of Harrodsburg, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Richmond, Nicholasville, Wilmore, Burgin, Coletown, Valley View,
Jessamine, Logana, Stone, and Toddville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3774 8482 3788 8482 3796 8431 3770 8431
TIME...MOT...LOC 0700Z 267DEG 41KT 3781 8472

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CSG
Local storm report, Feb 6, 1:10 AM CST, 2 hours 53 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
210 AM EST Thu Feb 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     Hail             Burgin                  37.75N 84.77W
02/06/2025  M1.75 Inch       Mercer             KY   Broadcast Media

            Multiple reports of ping pong to golfball
            size hail. Relayed by broadcast media.

&&

RAS
Local storm report, Feb 6, 1:23 AM CST, 2 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
223 AM EST Thu Feb 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 AM     Hail             2 W Buena Vista         37.76N 84.71W
02/06/2025  E0.88 Inch       Mercer             KY   Emergency Mngr

            Near Chimney Rock Marina.

1257 AM     Hail             4 WNW Rose Hill         37.77N 84.98W
02/06/2025  E1.00 Inch       Mercer             KY   Broadcast Media

            Quarter size hail reported near
            Cornishville.

1255 AM     Hail             2 W Buena Vista         37.75N 84.70W
02/06/2025  E0.88 Inch       Garrard            KY   Emergency Mngr

            Near Sunset Lodge.

&&
Special weather statement, Feb 6, 3:52 AM CST, 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
352 AM CST Thu Feb 6 2025

KYZ026-027-061-061015-
Grayson KY-Butler KY-Ohio KY-
352 AM CST Thu Feb 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BUTLER...
SOUTHWESTERN GRAYSON AND EAST CENTRAL OHIO COUNTIES THROUGH 415 AM
CST...

At 351 AM CST, Doppler radar was tracking a storm with some
persistent weak rotation near Hartford, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hartford, Casey, Beaver Dam, Caneyville, Mchenry, Horse Branch,
Steff, Windy Hill, Flint Springs, and Do Stop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3736 8694 3744 8694 3751 8647 3731 8648
TIME...MOT...LOC 0951Z 266DEG 39KT 3740 8686

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

BJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 7:54 PM CSTSpecial Weather StatementLMKClinton, Cumberland36 min
Feb 5, 8:57 PM CSTSpecial Weather StatementLMKBreckinridge, Hancock33 min
Feb 5, 9:06 PM CSTFlood WatchLMKAnderson, Bourbon, Boyle, Casey, Clark, Fayette and 10 more11 hr
Feb 5, 9:17 PM CSTSpecial Weather StatementLMKHardin28 min
Feb 5, 9:49 PM CSTSpecial Weather StatementLMKSpencer26 min
Feb 5, 9:49 PM CSTSevere Thunderstorm WarningLMKButler, Logan, Warren26 min
Feb 5, 9:52 PM CSTSpecial Weather StatementLMKBullitt23 min
Feb 5, 10:13 PM CSTSpecial Weather StatementLMKEdmonson32 min
Feb 5, 10:23 PM CSTSpecial Weather StatementLMKFranklin, Harrison, Scott52 min
Feb 5, 10:39 PM CSTSpecial Weather StatementLMKHart36 min
Feb 5, 11:38 PM CSTSpecial Weather StatementLMKBoyle, Jessamine, Mercer37 min
Feb 5, 11:45 PM CSTSevere Thunderstorm WarningLMKBoyle, Clark, Fayette, Garrard, Jessamine, Madison and 1 more30 min
Feb 6, 12:15 AM CSTSpecial Weather StatementLMKClark30 min
Feb 6, 1:00 AM CSTSpecial Weather StatementLMKJessamine30 min
Feb 6, 1:24 AM CSTAreal Flood AdvisoryLMKAnderson, Bourbon, Boyle, Clark, Fayette, Garrard and 5 more6 hr
Feb 6, 3:52 AM CSTSpecial Weather StatementLMKOhio23 min
Feb 6, 3:58 AM CSTSevere Thunderstorm WarningLMKButler, Grayson, Ohio32 min
Feb 6, 4:28 AM CSTTornado WarningLMKGrayson, Hardin, Hart32 min
Feb 6, 4:31 AM CSTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Ohio29 min
Feb 6, 4:47 AM CSTSpecial Weather StatementLMKButler28 min
Feb 6, 4:56 AM CSTSevere Thunderstorm WarningLMKGreen, Hardin, Hart, Larue, Taylor34 min
Feb 6, 4:59 AM CSTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Hart, Warren31 min
Feb 6, 5:08 AM CSTSpecial Weather StatementLMKClark37 min
Feb 6, 5:10 AM CSTTornado WarningLMKGreen, Hart, Larue, Taylor35 min
Feb 6, 5:10 AM CSTTornado WarningLMKButler, Edmonson35 min
Feb 6, 5:17 AM CSTSevere Thunderstorm WarningLMKGreen, Hart28 min
Feb 6, 5:35 AM CSTTornado WarningLMKEdmonson, Hart25 min
Feb 6, 5:39 AM CSTSevere Thunderstorm WarningLMKCasey, Lincoln, Marion, Taylor36 min
Feb 6, 5:51 AM CSTSpecial Weather StatementLMKMadison24 min
Feb 6, 5:51 AM CSTTornado WarningLMKCasey, Lincoln, Marion24 min
Feb 6, 5:56 AM CSTSevere Thunderstorm WarningLMKGreen, Hart, Metcalfe34 min
Feb 6, 6:06 AM CSTSpecial Weather StatementLMKEdmonson24 min
Feb 6, 6:09 AM CSTSevere Thunderstorm WarningLMKCasey, Lincoln25 min
Feb 6, 6:31 AM CSTRiver Flood WarningLMKBourbon32 hr
Feb 6, 6:37 AM CSTRiver Flood WarningLMKNicholas, Robertson3 days
Feb 6, 7:28 AM CSTSpecial Weather StatementLMKRussell32 min
Feb 6, 2:06 PM CSTRiver Flood WarningLMKFranklin14 hr
Feb 6, 2:39 PM CSTSpecial Weather StatementLMKLogan51 min
Feb 6, 3:14 PM CSTSpecial Weather StatementLMKWarren31 min
Feb 6, 3:24 PM CSTSpecial Weather StatementLMKBreckinridge51 min
Feb 6, 3:36 PM CSTSpecial Weather StatementLMKGrayson39 min
Feb 6, 3:56 PM CSTAreal Flood AdvisoryLMKBreckinridge, Grayson, Hancock, Hart, Meade, Ohio3 hr
Feb 6, 4:16 PM CSTSpecial Weather StatementLMKLarue44 min
Feb 6, 4:17 PM CSTAreal Flood AdvisoryLMKGrayson, Green, Hardin, Hart, Larue, Nelson3 hr
Feb 6, 4:36 PM CSTSpecial Weather StatementLMKNelson39 min
Feb 6, 4:39 PM CSTSpecial Weather StatementLMKRussell36 min
Feb 6, 5:31 PM CSTSpecial Weather StatementLMKCumberland, Russell44 min
Feb 6, 5:47 PM CSTAreal Flood AdvisoryLMKAdair, Allen, Barren, Clinton, Cumberland, Edmonson and 4 more3 hr

Nearby

Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.